Translator Disclaimer
2016 Admissible Rules and the Leibniz Hierarchy
James G. Raftery
Notre Dame J. Formal Logic 57(4): 569-606 (2016). DOI: 10.1215/00294527-3671151

Abstract

This paper provides a semantic analysis of admissible rules and associated completeness conditions for arbitrary deductive systems, using the framework of abstract algebraic logic. Algebraizability is not assumed, so the meaning and significance of the principal notions vary with the level of the Leibniz hierarchy at which they are presented. As a case study of the resulting theory, the nonalgebraizable fragments of relevance logic are considered.

Citation

Download Citation

James G. Raftery. "Admissible Rules and the Leibniz Hierarchy." Notre Dame J. Formal Logic 57 (4) 569 - 606, 2016. https://doi.org/10.1215/00294527-3671151

Information

Received: 1 May 2012; Accepted: 20 June 2013; Published: 2016
First available in Project Euclid: 1 September 2016

zbMATH: 1357.03041
MathSciNet: MR3565538
Digital Object Identifier: 10.1215/00294527-3671151

Subjects:
Primary: 03B22, 03G27
Secondary: 03B47, 08C10

Rights: Copyright © 2016 University of Notre Dame

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.57 • No. 4 • 2016
Back to Top